Translator Disclaimer
August 2015 Uniform asymptotic properties of a nonparametric regression estimator of conditional tails
Yuri Goegebeur, Armelle Guillou, Gilles Stupfler
Ann. Inst. H. Poincaré Probab. Statist. 51(3): 1190-1213 (August 2015). DOI: 10.1214/14-AIHP624

Abstract

We consider a nonparametric regression estimator of conditional tails introduced by Goegebeur, Y., Guillou, A., Schorgen, G. (2013). Nonparametric regression estimation of conditional tails – the random covariate case. It is shown that this estimator is uniformly strongly consistent on compact sets and its rate of convergence is given.

Nous considérons l’estimateur à noyau de l’indice des valeurs extrêmes conditionnel présenté dans Goegebeur, Y., Guillou, A., Schorgen, G. (2013). Nonparametric regression estimation of conditional tails – the random covariate case. Nous montrons la consistance uniforme presque sûre de cet estimateur sur les compacts et nous calculons sa vitesse de convergence presque sûre.

Citation

Download Citation

Yuri Goegebeur. Armelle Guillou. Gilles Stupfler. "Uniform asymptotic properties of a nonparametric regression estimator of conditional tails." Ann. Inst. H. Poincaré Probab. Statist. 51 (3) 1190 - 1213, August 2015. https://doi.org/10.1214/14-AIHP624

Information

Received: 22 November 2013; Accepted: 27 April 2014; Published: August 2015
First available in Project Euclid: 1 July 2015

zbMATH: 1326.62089
MathSciNet: MR3365978
Digital Object Identifier: 10.1214/14-AIHP624

Subjects:
Primary: 62G05, 62G20, 62G32

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.51 • No. 3 • August 2015
Back to Top